Heliyon, Volume (6), No (3), Year (2020-3)

Title : ( The dominant metric dimension of graphs )

Authors: Liliek Susilowati , Imroatus Saadah , Ratna Zaidatul Fauziyyah , Ahmad Erfanian , Slamin ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


The G be a connected graph with vertex set V(G) and edge set E(G) . A subset S⊆V(G) is called a dominating set of G if for every vertex x in V(G)∖S , there exists at least one vertex u in S such that x is adjacent to u. An ordered set W⊆V(G) is called a resolving set of G, if every pair of vertices u and v in V(G) have distinct representation with respect to W. An ordered set S⊆V(G) is called a dominant resolving set of G, if S is a resolving set and also a dominating set of G. The minimum cardinality of dominant resolving set is called a dominant metric dimension of G, denoted by Ddim(G) . In this paper, we investigate the dominant metric dimension of some particular class of graphs, the characterisation of graph with certain dominant metric dimension, and the dominant metric dimension of joint and comb products of graphs.


, Mathematics, Metric dimension, Resolving set, Dominating set, Dominant resolving set, Dominant metric dimension
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {لیلیک سوسیلوواتی and ایمراتوس سعاده and رتنا زیداتول فیضیه and Erfanian, Ahmad and اسلامین},
title = {The dominant metric dimension of graphs},
journal = {Heliyon},
year = {2020},
volume = {6},
number = {3},
month = {March},
issn = {2405-8440},
keywords = {Mathematics; Metric dimension; Resolving set; Dominating set; Dominant resolving set; Dominant metric dimension},


%0 Journal Article
%T The dominant metric dimension of graphs
%A لیلیک سوسیلوواتی
%A ایمراتوس سعاده
%A رتنا زیداتول فیضیه
%A Erfanian, Ahmad
%A اسلامین
%J Heliyon
%@ 2405-8440
%D 2020